InternationaleJournals

Fuzzy Translations of Fuzzy p-Ideals in BCI-Algebras


Hossein Naraghi

Dept. of Mathematics, Payame Noor University, P.O.Box: 19395-3697, Tehran, Iran.  Email: ho.naraghi@pnu.ac.ir

ABSTRACT

                In this paper, the concepts of fuzzy translation to fuzzy p-ideals in BCK/BCIalgebras are introduced. The notion of fuzzy extensions and fuzzy multiplications of fuzzy p-ideals with several related properties are investigated. Also, the relationships between fuzzy translations, fuzzy extensions and fuzzy multiplications of fuzzy p-ideals are investigated.

AMS Mathematics Subject Classifications: 06F35, 03G25, 08A72.

Keywords: Fuzzy ideal, fuzzy p-ideal, fuzzy translation, fuzzy extension, fuzzy multiplication.

 

 

 

 

 

International eJournal of Mathematical Sciences, Technology and Humanities

Volume 6, Issue 3, Pages:  56 - 65